Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representation of $H^p $-functions


Author: D. J. Patil
Journal: Bull. Amer. Math. Soc. 78 (1972), 617-620
MSC (1970): Primary 30A78, 30A88; Secondary 46E20, 30A86, 47B35
DOI: https://doi.org/10.1090/S0002-9904-1972-13031-3
MathSciNet review: 0298017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963/64), 89-102. MR 28 #3350; 30, 1205. MR 160136
  • 2. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523
  • 3. P. L. Duren, Theory of H, Academic Press, New York, 1970. MR 268655
  • 4. D. J. Patil, Recapturing H (unpublished).
  • 5. H. Widom, Toeplitz operators on H, Pacific J. Math. 19 (1966), 573-582. MR 34 # 1859. MR 201982

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A78, 30A88, 46E20, 30A86, 47B35

Retrieve articles in all journals with MSC (1970): 30A78, 30A88, 46E20, 30A86, 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13031-3

American Mathematical Society